# SDR COMA9760130

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunction
- Location: Lt Spoiler
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILER FAULT MESSAGE ON EICAS.  REPLACED THE LET HAND SPOILER PCU.
